Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 534 / 1065

Anna
 Anna
(@annaniz)
Active Member
Joined: 8 months ago
Posts: 5
 

@cheridoerhotmail-com I didn’t see the link. Could you re-post it, please?

I’m still dizzy. Yoga helps a little bit but I have to push myself to do it with dizziness. During the yoga, I feel dizzier and even nauseated but after I finish and take shower, I feel less dizzy and it lasts for only couple of hours. 

Some vestibular rehab exercises also help but they also make you dizzier during the process, then you feel better. 

However, overall… this is over two months of this garbage and I’ve heard bringing a lawsuit will be very difficult because these companies have some sort of immunity against vaccination injuries. I’m appalled and very angry.


ReplyQuote
Beachgirl
(@beachlovergirl)
New Member
Joined: 1 year ago
Posts: 2
 

@seemamkhrj  I tried to go to this Facebook page but the link didn't work. Said page not available.

This post was modified 8 months ago by Beachgirl

ReplyQuote
LorraineB
(@swtammie78)
Active Member
Joined: 10 months ago
Posts: 41
 

@cheridoerhotmail-com thanks for sharing! I created an entry to detail my frightening experience. 


ReplyQuote
LorraineB
(@swtammie78)
Active Member
Joined: 10 months ago
Posts: 41
 

@tunafish15 I'm so very sorry to hear about your adverse reaction. I posted about my reaction in early August and although my symptoms are not identical to yours, there are some similarities. I went to the ER when the pressure in my head and brain fog was so intense that I thought I had encephalitis or something that was going to kill me. The way you described your head pressure is almost identical to mine (back of head, top of head, temples, back of neck). I felt like my brain was going to explode and could no longer fit in my skull. I also had brain fog, dissociation, confusion, off balance, vertigo, and occasional brain zaps. I'm writing to say that it's been a month and a half and I feel so much better although the head pressure is not entirely gone. However I can now function at work and can drive again. I think everything is going to be okay. Try to accept your situation if it's possible. Depression and anxiety are only going to make your head hurt more and that's the last thing you need right now; easier said than done, I know. Be kind to yourself while you recover - I believe that you will but it's going to take time. I also thought that my life was ruined and I suppose it was for a time, but I'm still here.

At my worst I tried to eat an "anti inflammatory" diet and I didn't exercise much. I also eliminated coffee because it seemed to aggravate my symptoms. I also practiced acceptance because no doctor could help me and honestly I just felt happy to be alive. I don't think any of these habits treated my symptoms, but they didn't make me feel worse. 

Hugs to you. You will get through this.

Please continue to provide updates. 


Dee, LadyT, MountainMama and 1 people liked
ReplyQuote
Seema
(@seemamkhrj)
Active Member
Joined: 10 months ago
Posts: 48
 
Posted by: @bander56

@seema  I did have a heavy head feeling after the shot too. I did not get tinnitus however I have a friend who got that and she is much better now (I think she is 5 mos post 2nd dose). I was taking omega 3s and magnesium, but honestly I think it was just time that helped me recover. At about 2 mos post vaccine I started to have days where I felt completely normal but would only last few days to a week. Then it would come back as before and it would scare me. I'm happy to say I'm 100% recovered now -it took 4 months for me post 1st pfizer dose(I didn't get a 2nd).

Thanks for your reply. After talking to more people like you (who have recovered), I am confident that these symptoms will subside over time. I will stay away from any more Pfizer shots. 


ReplyQuote
Worried Heart
(@dharville)
New Member
Joined: 8 months ago
Posts: 1
 

Hello everyone, I just got my COVID-19 shot on 9/11/2021 and I felt like I was pressured into it. Well after the shot the shoulder pain kicked in like a horse kicked me but I laid down to sleep guessing 4 hours after the shot I felt my heart started shaking and I set up in bed like what was that then I laid down again and a sickness jump on me fast went to bathroom and gotten sick and I went back to lay down. The heart kept bugging me and sharp pains will shoot through my chest. Morning time I was still sick in stomach and tired but the heart and chest still bothering me and I feel maybe because I gotten sick and I won’t be getting the second shot! 


ReplyQuote
Cheri@13
(@cheridoerhotmail-com)
Active Member
Joined: 9 months ago
Posts: 43
 

@annaniz me too me too 😡 here’s the link again  hope you and we are 100% again soon ❤️ Cheri

https://www.c19vaxreactions.com/


ReplyQuote
Emmessenn
(@emmessenn)
New Member
Joined: 11 months ago
Posts: 1
 

I'm going into my third month of vax[AZ] complications that are all Vestibular in nature. I was diagnosed with Vestibular Neuritis in 2019 and have had a few flare-ups over the last two years with mainly Vertigo, headaches, nausea, ear fullness, veering when I walk, brain fog and fatigue.

I had my first jab in March and experienced the same fatigue, insomnia, and fever as my colleagues who got theirs too but I got over the aftereffects. The second jab in June manifested all my VN symptoms overnight and by Day 4 I'd lost my hearing in one ear.

Blood tests have indicated inflammation and I've also had a high platelet count. Last week I had migraines which is a new Vestibular symptom for me and I found the nausea was dialled up to 100 when usually any nausea I experience is fairly mild.

I think this disorder runs in a cycle as a few weeks I had a day with zero symptoms and it was amazing to think I'd turned a corner, the next day my symptoms returned with a vengeance and it's as though the cycle renewed itself...I'm still at the intensely unpleasant stage.

So far I've only had medication to suppress some of the symptoms as GP's don't prescribe steroids for this, so Stemetil and when that stopped working me, Cinnarizine - I know that steroids are a common prescription for VN patients, those are prescribed by secondary care[hospital] doctors and I've had to wait five months to be seen, and I will be seen by Audiology next month and by ENT sooner I hope.

I would love to understand this better as a consequence of the vaccination and even more want my life back. I'm pro-Science and pro-vaccination but I won't even consider getting a booster shot...it's too disruptive.


MemphisMel
(@memphismel)
Active Member
Joined: 11 months ago
Posts: 51
 

I am playing catch up after a day or two and my heart is breaking for all of our new members and old. This is not OK. I'm literally shedding tears as I read more and more adverse reactions that are identical. We can't make this shit up... My emotions are a roller coaster of anger, depression, hope....

I am so grateful for you all and wish I could lend a healing hug.

This post was modified 8 months ago by MemphisMel

ReplyQuote
TC
 TC
(@twitch)
Very Active Member
Joined: 8 months ago
Posts: 262
 

@tomg what symptoms did you have? Any tingling or twitching? 


ReplyQuote
TC
 TC
(@twitch)
Very Active Member
Joined: 8 months ago
Posts: 262
 

@timcrash are you any better now? 


ReplyQuote
TC
 TC
(@twitch)
Very Active Member
Joined: 8 months ago
Posts: 262
 

@staceydev 


ReplyQuote
TC
 TC
(@twitch)
Very Active Member
Joined: 8 months ago
Posts: 262
 

How are you now? I have same symptoms 10 days out.


ReplyQuote
Anna
 Anna
(@annaniz)
Active Member
Joined: 8 months ago
Posts: 5
 

@cheridoerhotmail-com thank you. I submitted my story there


ReplyQuote
Anna
 Anna
(@annaniz)
Active Member
Joined: 8 months ago
Posts: 5
 

@emmessenn I feel you! This is my second month of dizziness and I’ve never suffered from it. I’ve never had any issues with my ears in my entire life either. Every day is a struggle nowadays and I’m getting depressed. Every morning I wake up hopeful that it’s gone but then half hour into the morning, it all comes back. I’m very tired from all this. I’ve got all the possible vaccines throughout my life but this vaccination experiences is turning me into anti-vaxxer. At least, anti-vaccines that are based on the new technologies. I will never get anything like this anymore; I’d rather die than live like a zombie. 


ReplyQuote
Page 534 / 1065